# SDR SWIA20240920031

- Difficulty date: July 13, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 37,077 hours, 24,023 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT FS333.00 BETWEEN STGR 1R AND STGR 2R (MARKED)     (C-CHECK RO 9/19/2024)    COMPLIED WITH REPAIR TO FRAME SECTOR FS333 BETWEEN STR 1R  & STR 2R REF REO 670-53-21-2437 REV -- 2024-07-24. COMPLIED WITH TASK CARD 51-900-1002-SKY
